EXACTECH, INC. THREE PEG PATELLA 41MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-02-41 |
| Medical Device Problem Codes |
Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994); Scar Tissue (2060); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
| Date of Event |
12/12/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 1038671-2022-00492.This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported in cannot be confirmed from the information provided but may be the result of prosthesis wear, instability and patellar loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".
Event or Problem Description
It was reported that approximately 46 months after a right total knee replacement procedure, the patient has experienced loosening, ambulation difficulties, inflammation, joint effusion, pain, scar tissue, and swelling/edema.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
1038671-2022-00492 d10: (b)(6) - 204-04-45 - trapezoid tibial tray sz 4f/5t; (b)(6) - 204-24-15 - ps tibial inserts sz 4, 15mm; (b)(6) - 234-03-04 - optetrak asy,ps cemented femoral, sz 4.The product associated with the reported event is within the scope of recall [z-0582-2024]; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2022-00492.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.